After 4-Year-Old Boy Dies, Doctors Horrified To See What Was Inside Him

After 4-Year-Old Boy Dies, Doctors Horrified To See What Was Inside Him

A 4-year-old Wisconsin boy reportedly died from an opioid overdose, medical examiners revealed.

Tyranne Beckless was found dead at his home on April 15, around 3:30 p.m. The 4-year-old lived in the home with his parents, sister and brother. When paramedics arrived to the scene they were unable to save him, and he was pronounced dead.

Boy Dies From Opioid Overdose (Video)

Boy Dies From Opioid Overdose (Video)

The Milwaukee County Medical Examiner’s Office said they believe the death was caused by an overdose of opioids, though toxicology results have not yet been determined.

“We see a lot of difficult situations, day in and day out,” Children’s Hospital of Wisconsin Emergency Room Doctor Nicholas Kuehnel told WTMJ about the amount of child overdoses they respond to. “But that’s definitely one, especially in those situations when a death is likely preventable, that makes it a little bit more difficult. A little bit harder to see.”

The boy is reportedly the seventh child under age 5 to die of an opioid overdose in his county in just 19 months.

“It’s just not real to me right now,” the boy’s great aunt, Lashonda Taylor, told WITI. “Like my nephew said, he went to sleep with his little brother and he woke up… and I guess he felt his brother and he felt like ice to him.”

2
The overdose, the Medical Examiner’s Office stated, was caused by either prescription pain pills or heroin. Two people in the household were arrested, and the boy’s death is under investigation.

“Often times, it is the legally prescribed medications that were given to a family member or relative that are found or given accidentally to a child,” Kuehnel said. “So make sure you’re not medicating them with someone else’s medications, or sharing medication in any way.”

“Tragedy — a senseless death. A tragedy not only for the child, but for the parents. If you know somebody who would be dealing with addiction and they do have kids, question them right away,” licensed counselor Ken Hartenstein told WITI. “Some of these drugs out there are powerful enough to kill a fully-grown adult. A young child, absolutely, it’s quite a danger.”

Many readers blamed the boy’s parents for his death regardless of how the drugs were obtained.

“The adults who were in the home should be behind bars for a long time,” one Mad World News reader commented on the site’s Facebook page.

“Its sad how someone could do this to a little child. These people should get real justice eye for an eye!” another added.

Sources: WTMJ, Mad World News/Facebook, WITI / Photo credit: Raymond Wambsgans/Flickr, WTMJ


Leave a Reply

Your email address will not be published. Required fields are marked *